zbMATH — the first resource for mathematics

Invariant subspaces with zero density spectrum. (Russian. English summary) Zbl 1463.30119
Ufim. Mat. Zh. 9, No. 3, 102-110 (2017); translation in Ufa Math. J. 9, No. 3, 100-108 (2017).
Summary: In the paper we show that each analytic solution of a homogeneous convolution equation with the characteristic function of minimal exponential type is represented by a series of exponential polynomials in its domain. This series converges absolutely and uniformly on compact subsets in this domain. It is known that if the characteristic function is of minimal exponential type, the density of its zero set is equal to zero. This is why in the work we consider the sequences of exponents having zero density. We provide a simple description of the space of the coefficients for the aforementioned series. Moreover, we provide a complete description of all possible system of functions constructed by rather small groups, for which the representation by the series of exponential polynomials holds.

30D10 Representations of entire functions of one complex variable by series and integrals
Full Text: DOI MNR
[1] G. Polya, “Eine Verallgemeinerung des Fabryschen Luckensatzes”, Nachr. Geselesch Wissensch. Gottingen, 1927, 187-195 · JFM 53.0286.05
[2] G. Polya, “Untersuchungen uber Lucken und Singularitaten von Potenzreihen”, Math. Zeits., 29 (1928), 549-560 · JFM 55.0186.02
[3] B. Ya. Levin, Distribution of zeros of entire functions, Amer. Math. Soc., Providence, RI, 1980 · Zbl 0152.06703
[4] G. Valiron, “Sur les solutions des equations differentielles lineares d”ordre infinit et a coefficients constants”, Ann. Ec. Norm. Sup. Sér. 3, 1929:46, 25-53 · JFM 55.0857.04
[5] I. F. Krasichkov-Ternovskii, “Comparison of entire functions of integral order by the distribution of their roots”, Matem. Sborn., 70(112):2 (1966), 198-230 (in Russian) · Zbl 0171.04501
[6] A. S. Krivosheyev, “Bases “in relatively small groups”, Ufimskij Matem. Zhurn., 2:2 (2010), 67-89 (in Russian) · Zbl 1240.30022
[7] A. S. Krivosheyev, “An almost exponential basis”, Ufimskij Matem. Zhurn., 2:1 (2010), 87-96 (in Russian) · Zbl 1240.30014
[8] A. S. Krivosheyev, “An almost exponential sequence of exponential polynomials”, Ufa Math. J., 4:1 (2012), 82-100
[9] O. A. Krivosheyeva, “Convergence domain for series of exponential polynomials”, Ufa Math. J., 5:4 (2013), 82-87
[10] A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Sb. Math., 204:12 (2013), 1745-1796 · Zbl 1294.30057
[11] A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. Math., 68:2 (2004), 291-353 · Zbl 1071.30024
[12] A. S. Krivosheev, O. A. Krivosheeva, “Fundamental principle and a basis in invariant subspaces”, Math. Notes, 99:5 (2016), 685-696 · Zbl 1353.30003
[13] I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. III. On the extension of spectral synthesis”, Math. USSR-Sb., 17:3 (1972), 327-348 · Zbl 0253.46043
[14] I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. II. Spectral synthesis of convex domains”, Math. USSR-Sb., 17:1 (1972), 1-29 · Zbl 0253.46042
[15] O. A. Krivosheyeva, “Singular points of the sum of a series of exponential monomials on the boundary of the convergence domain”, St.-Petersburg Math. J., 23:2 (2012), 321-350 · Zbl 1296.30006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.